RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2017, Volume 58, Number 5, Pages 1004–1014 (Mi smj2914)  

Peculiarities of the numerical realization of unsaturated quadrature formulas on a finite interval

V. N. Belykh

Sobolev Institute of Mathematics, Novosibirsk, Russia

Abstract: We find a sufficient condition for a weighted unsaturated quadrature formula to be wellconditioned and calculate the sum of the moduli of its quadrature coefficients for any $p$-integrable weight function with $1<p<\infty$ on a finite interval.

Keywords: unsaturated quadrature formula, round-off error, good conditionality.

DOI: https://doi.org/10.17377/smzh.2017.58.504

Full text: PDF file (305 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2017, 58:5, 778–785

Bibliographic databases:

UDC: 519.644+517.518.85
MSC: 35R30
Received: 18.05.2017

Citation: V. N. Belykh, “Peculiarities of the numerical realization of unsaturated quadrature formulas on a finite interval”, Sibirsk. Mat. Zh., 58:5 (2017), 1004–1014; Siberian Math. J., 58:5 (2017), 778–785

Citation in format AMSBIB
\Bibitem{Bel17}
\by V.~N.~Belykh
\paper Peculiarities of the numerical realization of unsaturated quadrature formulas on a~finite interval
\jour Sibirsk. Mat. Zh.
\yr 2017
\vol 58
\issue 5
\pages 1004--1014
\mathnet{http://mi.mathnet.ru/smj2914}
\crossref{https://doi.org/10.17377/smzh.2017.58.504}
\elib{http://elibrary.ru/item.asp?id=29947467}
\transl
\jour Siberian Math. J.
\yr 2017
\vol 58
\issue 5
\pages 778--785
\crossref{https://doi.org/10.1134/S0037446617050044}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000413438200004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85032000300}


Linking options:
  • http://mi.mathnet.ru/eng/smj2914
  • http://mi.mathnet.ru/eng/smj/v58/i5/p1004

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:94
    Full text:16
    References:17
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020